# SDR A6WA200100049

- Difficulty date: August 4, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 15,361 hours, 19,604 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097H020900
- Part serial: 163
- Condition: Stuck
- Location: Aft
- Part time: 4,739 hours, 5,277 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

**CLOSED**CABIN WILL NOT PRESSURIZE, CAN SEE DAYLIGHT THRU DOOR AT UPPER LEFT HAND CORNER.  MAINTENANCE REMOVED AND REPLACED REAR OUTFLOW VALVE.
